# SDR CA971223011

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 182Q
- Engine: Cont O470U
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105284
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(CAN) SEVERE CARBURETOR FLOODING ON GROUND RUN-UP, HARD STARTING AND FOULING OF SPARK PLUGS.  FUEL WAS SEEN LEAKING FROM THE CARBURETOR.   ENGINE FAILED TO SHUTDOWN USING MIXTURE CONTROL AND SEVERE BACKFIRING OCCURRED.  THE CARBURETOR WAS REPLACED AND THE PROBLEM WAS ELIMINATED.
